Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 4701 - 4750 out of 5086
First Page
Previous Page
Page
92
Page
93
Page
94
Page
95
Page
96
Page
97
Page
98
Next Page
Last Page
2004
Bao, Weizhu ; Jaksch, Dieter
; Markowich, Peter
. /
Three-dimensional simulation of jet formation in collapsing condensates
. In:
Journal of Physics B: Atomic, Molecular and Optical Physics
. 2004 ; Vol. 37, No. 2. pp. 329-343.
Sigmund, Karl. /
Three's company when seeking unanimity
. In:
Proceedings of the National Academy of Sciences of the United States of America (PNAS)
. 2004 ; Vol. 101, No. 52. pp. 17885-17886.
Zweimüller, Roland
. /
Uniqueness of the maximal function in the ratio ergodic theorem
. In:
Illinois Journal of Mathematics
. 2004 ; Vol. 48, No. 4. pp. 1259 - 1265.
Feichtinger, Hans Georg ; Kaiblinger, Norbert. /
Varying the time-frequency lattice of Gabor frames
. In:
Transactions of the American Mathematical Society
. 2004 ; Vol. 356, No. 5. pp. 2001-2023.
Losert, Viktor. /
Weakly compact multipliers on group algebras
. In:
Journal of Functional Analysis
. 2004 ; Vol. 213, No. 2. pp. 466-472.
Gröchenig, Karlheinz ; Leinert, Michael. /
Wiener's Lemma for twisted convolution and Gabor frames
. In:
Journal of the American Mathematical Society (JAMS)
. 2004 ; Vol. 17, No. 1. pp. 1-18.
Kuba, Gerald
; Götz, Stefan
. /
Zahlen
. Frankfurt am Main : Fischer Taschenbuch Verlag, 2004. 128 p. (Fischer. Fischer kompakt).
2003
Fischer, Ilse
. /
A method for proving polynomial enumeration formulas
. Proceedings of FPSAC'03. 2003.
Schlosser, Michael
. /
A multidimensional generalization of Shukla's 8ψ8 summation
. In:
Constructive Approximation: an international journal for approximations and expansions
. 2003 ; Vol. 19, No. 1. pp. 163-178.
Cigler, Johann. /
A new class of q-Fibonacci polynomials
. In:
Electronic Journal of Combinatorics
. 2003 ; Vol. 10, No. 1 R.
Huyer, Waltraud
; Neumaier, Arnold. /
A new exact penalty function
. In:
SIAM Journal on Optimization
. 2003 ; Vol. 13, No. 4. pp. 1141-1158.
Schlosser, Michael
. /
A nonterminating 8φ7 summation for the root system Cr
. In:
Journal of Computational and Applied Mathematics
. 2003 ; Vol. 160, No. 1-2. pp. 283-296.
Baxa, Christoph
. /
A note on the distribution of the sequence (na) with transcendental a
. In:
Acta Mathematica Hungarica
. 2003 ; Vol. 100, No. 4. pp. 303-308.
Humenberger, Johann
. /
Additive Zahlzerlegungen und Lotto
. In:
Der mathematische und naturwissenschaftliche Unterricht. Organ des Deutschen Vereins zur Förderung des Mathematischen und Naturwissenschaftlichen Unterrichts e.V.
2003 ; Vol. 56, No. 6. pp. 334-338.
Lassalle, Michael W.
; Schlosser, Michael
. /
An analytic formula for Macdonald polynomials [Une formule analytique pour les polynômes de Macdonald]
. In:
Comptes Rendus Mathematique
. 2003 ; Vol. 337, No. 9. pp. 569-574.
Neretin, Yurii. /
Beta functions of Bruhat-Tits buildings and deformation of l 2 on the set of p-adic lattices
. In:
Sbornik Mathematics
. 2003 ; Vol. 194, No. 11-12. pp. 1775-1805.
Lorenz, Alexander ; Fuchs, Joerg-Egon
; Bürger, Reinhard
et al. /
Chromosome pairing does not contribute to nuclear architecture in vegetative yeast cells
. In:
Eukaryotic Cell
. 2003 ; Vol. 2, No. 5. pp. 856-866.
Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. /
Das ist Mathematik 1 : Lehrbuch und Aufgabensammlung für die 1. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen
. 2 ed. Wien : öbv & hpt, 2003. 280 p.
Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. /
Das ist Mathematik 2 : Lehrbuch und Aufgabensammlung für die 2. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen
. 2 ed. Wien : öbv & hpt, 2003. 272 p.
Summerer, Leonhard
. /
Decomposable forms and automorphisms
. In:
Journal of Number Theory
. 2003 ; Vol. 99, No. 2. pp. 232-254.
Dorfmayr, Anita. /
Der Einfluss von Therapie in Modellen der mathematischen Epidemiologie
. In:
Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen
. 2003 ; No. 34. pp. 22-34.
Kriegl, Andreas ; Michor, Peter. /
Differentiable perturbation of unbounded operators
. In:
Mathematische Annalen
. 2003 ; Vol. 327, No. 1. pp. 191-201.
Drmota, Michael ; Schoißengeier, Johannes. /
Digital Expansions with Respect to Different Bases
. In:
Monatshefte für Mathematik
. 2003 ; Vol. 138, No. 1. pp. 31-59.
Schlosser, Michael
. /
Elementary derivations of identities for bilateral basic hypergeometric series
. In:
Selecta Mathematica
. 2003 ; Vol. 1. pp. 119 - 159.
Neumaier, Arnold. /
Enclosing clusters of zeros of polynomials
. In:
Journal of Computational and Applied Mathematics
. 2003 ; Vol. 156, No. 2. pp. 389-401.
Choquet, Isabelle ; Degond, Pierre ; Schmeiser, Christian. /
Energy-transport models for charge carriers involving impact ionization in semiconductors
. In:
Transport Theory and Statistical Physics
. 2003 ; Vol. 32, No. 2. pp. 99-132.
Neumaier, Arnold. /
Ensembles and experiments in classical and quantum physics
. In:
International Journal of Modern Physics B
. 2003 ; Vol. 17, No. 16. pp. 2937-2980.
Fulmek, Markus
. /
Enumeration of permutations containing a prescribed number of occurences of a pattern of length three
. In:
Advances in Applied Mathematics
. 2003 ; Vol. 30, No. 4. pp. 607-632.
Feichtinger, Hans Georg ; Pandey, S S. /
Error estimates for irregular sampling of band-limited functions on a locally compact Abelian group
. In:
Journal of Mathematical Analysis and Applications
. 2003 ; Vol. 279, No. 2. pp. 380-397.
Fischer, Ilse
; Little, Charles H. C. /
Even circuits of prescribed clockwise parity
. In:
Electronic Journal of Combinatorics
. 2003 ; Vol. 10, No. 1 R.
Gröchenig, Karlheinz ; Schwab, Harald. /
Fast local reconstruction methods for nonuniform sampling in shift-invariant spaces
. In:
SIAM Journal on Matrix Analysis and Applications
. 2003 ; Vol. 24, No. 4. pp. 899-913.
Ebenfelt, Peter
; Lamel, Bernhard
; Zaitsev, Dmitri. /
Finite jet determination of local analytic CR automorphisms and their parametrization by 2-jets in the finite type case.
In:
Geometric and Functional Analysis
. 2003 ; Vol. 13, No. 3. pp. 546-573.
Summerer, Leonhard
. /
Forms Represented by Linear Forms
. In:
Monatshefte für Mathematik
. 2003 ; Vol. 140, No. 2. pp. 147-162.
Gröchenig, Karlheinz. /
Foundations of time-frequency analysis
. In:
Applications of Mathematics
. 2003 ; Vol. 48, No. 1.
Neumaier, Arnold. /
Fuzzy modeling in terms of surprise
. In:
Fuzzy Sets and Systems
. 2003 ; Vol. 135, No. 1 SPEC. pp. 21-38.
Gröchenig, Karlheinz ; Heil, Christopher ; Okoudjou, Kasso A. /
Gabor Analysis in Weighted Amalgam Spaces
. In:
Sampling Theory in Signal and Image Processing: an international journal
. 2003 ; Vol. 1, No. 3. pp. 225-260.
Frantsuzov, Pavel ; Neumaier, Arnold ; Mandelshtam, Vladimir A. /
Gaussian resolutions for equilibrium density matrices
. In:
Chemical Physics Letters
. 2003 ; Vol. 381, No. 1-2. pp. 117-122.
Podolsky, Jiri
; Steinbauer, Roland
. /
Geodesics in spacetimes with expanding impulsive gravitational waves
. In:
Physical Review D
. 2003 ; Vol. 67, No. 6.
Mauser, Norbert
; Qiu, Yangfan ; Zhang, Kaijun J. /
Global Existence and Asymptotic Limits of Weak Solutions of the Bipolar Hydrodynamic Model for Semiconductors
. In:
Monatshefte für Mathematik
. 2003 ; Vol. 140, No. 4. pp. 285-313.
Kunzinger, Michael
; Rein, Gerhard
; Steinbauer, Roland
et al. /
Global weak solutions of the relativistic Vlasov-Klein-Gordon system
. In:
Communications in Mathematical Physics
. 2003 ; Vol. 238, No. 1-2. pp. 367-378.
Neretin, Yurii. /
Groups of hierarchomorphisms of trees and related Hilbert spaces
. In:
Journal of Functional Analysis
. 2003 ; Vol. 200, No. 2. pp. 505-535.
Greschonig, Gernot ; Schmidt, Klaus. /
Growth and recurrence of stationary random walks
. In:
Probability Theory and Related Fields
. 2003 ; Vol. 125, No. 2. pp. 266-270.
Haller, Stefan
. /
Harmonic cohomology of symplectic manifolds
. In:
Advances in Mathematics
. 2003 ; Vol. 180, No. 1. pp. 87-103.
Kunzinger, Michael
; Steinbauer, Roland
; Vickers, James A. G. /
Intrinsic characterization of manifold-valued generalized functions
. In:
Mathematical proceedings of the Cambridge Philosophical Society
. 2003 ; Vol. 87, No. 2. pp. 451-470.
Schlosser, Michael
. /
Inversion of bilateral basic hypergeometric series
. In:
Electronic Journal of Combinatorics
. 2003 ; Vol. 10, No. #R10. pp. 1-27.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. /
Lehrbuch der Mathematik : 7. Klasse
. 4., Nachdr. ed. Wien : öbv & hpt, 2003. 300 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Lehrbuch der Mathematik 7 : Lösungen
. 4. ed. Wien : öbv & hpt, 2003. 96 p.
Bokanowski, Olivier ; Grebert, Benoit
; Mauser, Norbert
. /
Local density approximations for the energy of a periodic Coulomb model
. In:
Mathematical Models and Methods in Applied Sciences
. 2003 ; Vol. 13, No. 8. pp. 1185-1217.
Gröchenig, Karlheinz. /
Localized Frames are Finite Unions of Riesz Sequences
. In:
Advances in Computational Mathematics
. 2003 ; No. 18. pp. 149-157.
Kraft, Johann ; Bürger, Heinrich ; Unfried, Hubert et al. /
Mathematische Formelsammlung. Nach den Lehrplänen für die allgemein bildenden höheren Schulen zur Abfassung der schriftlichen Reifeprüfung
. 9. ed. Wien : öbv & hpt, 2003. 48 p.
Showing entries 4701 - 4750 out of 5086
First Page
Previous Page
Page
92
Page
93
Page
94
Page
95
Page
96
Page
97
Page
98
Next Page
Last Page
Research